# SDR AALA20110826TUL07

- Difficulty date: August 26, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT FUSELAGE SKIN STATION 237 BETWEEN LONGERONS 17 AND 18 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-04-00 FIGURE 12B.
